# SDR DL76S011984

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 45,137 hours, 21,580 cycles
- Engine: Ge CF680A2
- Engine time: 40,363 hours, 19,173 cycles
- System (JASC): 7100 · Powerplant System
- Part: Manifold
- Part number: 00
- Part serial: 00
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IR - LOST R ENG OIL PRESS (PRESS INDICATING 4 PSI) ENG           SHUTDOWN 20 MIN BEFORE LNDG. (4 PSI INDICATING WHILE        WINDMILLING.                                           CA - FOUND FUEL POURING FROM FUEL MANIFOLD AT 5 OCLOCK POS.      FROM UPPER BRANCH (SECOND NOZZLE BELLOW LOWER IGNITOR       PLUG).REMOVED AND REPLACED FUEL MANIFOLD LEAK CHECK AND     IDLE RUN OK. PERFORMED TEST 4 TAKE OFF POWER CHK PFHB.      HIGH POWER RUN UP OK.
